# SDR TWAA0007201

- Difficulty date: May 6, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 71,658 hours, 16,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE CENTER GALLEY AND ROWS 18 TO 20 ON RT SIDE OF CABIN.  REPAIRED DRIVER CONNECTIONS.  CHECK-C 5-16-00 LAX.
